# SDR 97ZZZX2356

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N187J
- Make and model: Beech B100
- Aircraft serial: BE24
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 10180211P
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR STRUT UPPER BODY CASTING HAS A CRACK FROM THE LEFT LOWER GREASE FITTING TO THE BOTTOM OF THE BODY CASTING.  A DISTANCE OF .3125 INCH LONG.  SUBMITTER ADVISES OTHERS TO CHECK THIS AREA.
